# SDR DALA2020081702804

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 49,375 hours, 33,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE EMERGENCY EXIT LIGHT AT ROW 19 EDC WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY B5-121 IAW B717 AMM 33-55. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT HAS RETURNED TO SERVICE.
